# SDR SWAA2020081702677

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT BS500A - BS500D RBL22 WL157.  REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT BS500A BS400D RBL22 IAW SRM 51-40-02; SRM 51-40-05 SRM 51-20-01; DWG 143A7501 AND DWG 143A7500; SRM 53-00-53-1A-2.
